# SDR SWAA070248

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 45,992 hours, 39,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING NR 2 L/E SLAT CRACKED AT INBOARD AFT CORNER.  REPAIRED SLAT PER SWA EA.
